# SDR CA000410024

- Difficulty date: February 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 19,666 hours
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Condition: Loose
- Location: Lt Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER LOWER POWER CONTROL ACTUATOR INPUT CRANK LH PIVOT BOLT LOOSE AND NUT BACKED OFF. LOOSE BOLT ALSO FOUND FOULING ADJACENT CRANK LH LUG. NUT STILL HAD SELF LOCKING ABILITY. NEW BOLT, BUSHING, NUT AND WASHER INSTALLED.
